Cao Zhenchao, Wang Bixiang. About a Conditon for Blow up of Solutions of Cauchy Problem for a Wave Equation[J]. Applied Mathematics and Mechanics, 1999, 20(9): 943-946.
Citation: Cao Zhenchao, Wang Bixiang. About a Conditon for Blow up of Solutions of Cauchy Problem for a Wave Equation[J]. Applied Mathematics and Mechanics, 1999, 20(9): 943-946.

About a Conditon for Blow up of Solutions of Cauchy Problem for a Wave Equation

  • Received Date: 1998-02-24
  • Rev Recd Date: 1999-05-16
  • Publish Date: 1999-09-15
  • For the nonlinear wave equation in RN×R+(N≥2):∂2u(x,t)/∂t2-∂/∂xi[aij(x)∂/∂xju=|u|p-1·u,in 1980 Kato proved the solution of Cauchy problem may blow up in finite time if 1
  • loading
  • [1]
    Kato T.Blow up ofsolutions ofsome nonlinear hyperbolic equations[J].Comm Pure Appl Math,1980,33(4):501~505.
    [2]
    Cao Zhenchao,Wang Bixiang,Guo Boling.Global existence theory for the two dimen sional derivative G-Lequation[J].Chinese Science Bulletin,1998,43(5):393~395.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2566) PDF downloads(699) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return